Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Almost Mizohata operators


Author: Nicholas Hanges
Journal: Trans. Amer. Math. Soc. 293 (1986), 663-675
MSC: Primary 35A07; Secondary 35F05
MathSciNet review: 816318
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The range of every almost Mizohata operator is characterized via an integral formula.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35A07, 35F05

Retrieve articles in all journals with MSC: 35A07, 35F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0816318-1
PII: S 0002-9947(1986)0816318-1
Article copyright: © Copyright 1986 American Mathematical Society